# SDR HNAA2020052900160

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 36,902 hours, 33,849 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT IN FLIGHT, WENT AWAY WHEN PACKS, GASPERS AND RECIRC'S WERE SELECTED OFF.  FOUND NR 2 ACM FROZEN UP.  R & R ACM IAW MM 21-51-03.  OPERATIONS LEAK CHECKED GOOD.  OK FOR SERVICE AT THIS TIME.
